# SDR USAA2009020990305

- Difficulty date: February 1, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,985 hours, 34,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACKS .250 INCHES & .625 INCHES AT MAIN ENTRY DOOR UPPER HINGE CUTOUT.  REPAIRED MAIN ENTRY DOOR UPPER HINGE CUTOUT IAW US AIRWAY EA 100847.
